... 24/7 O also take oxycotin ir and oxycodone for neck and head pain..The constipation has bruised my ribs. Nothing helps. Please help here or e-mail me. I am a wreak
Lexapro - I have been on 10mg for 2 months and I can't function. I sleep for 12 hours and I am sick?
- 16 Jan 2013 by enchantedeye
- 2 May 2014
- lexapro, oxycontin, depression, constipation, anxiety, pain, sleep disorders, generalized anxiety disorder, oxycodone, chronic pain, sleep
When are you taking the lexapro? The combination with oxycontin and oxycodone are probably mixing with it to cause the sedation. As far as constipation, I've suffered some severe constipation, never had bruised ribs from it. I drink alot of water, get alot of fiber, and take pericolace at bedtime. Its a trial to see what works for you. Miralax might help you, but alot of water and fiber are a must.
I spent 9-hours in the ER because I was blocked. Those of us who take this medication must modify our diets, lots of water, Raisin Bran and for me Miralax is the miracle helper.
Talk to your Dr. about other things that may help. That's also who can best determine if you're sick or not. Hope this helps.
As far as the constipation goes, have you tried anything magnesium-based? I can take all the fiber and stool softener in the world and I'm still blocked up, but give me some Milk of Magnesia and magnesium supplements and out it comes! Also, in the beginning, while you wait for that to fully take effect, use a glycerine suppository so it's more comfortable coming out, because it'll be hard and painful at first. I have way too much experience with this LOL! Either I'm constipated or loose, I have no happy medium! It's likely I have Chrone's though, on top of it, so that really doesn't help! But try magnesium-based laxatives if you haven't tried that yet. Don't use anything harsh like Ex Lax either, because that just rots your gut. If the Lexapro makes you tired, try taking it an hour or two before bedtime.
I had the opposite issue, it kept me up all night so I took it in the morning when I woke up and it kept me up all day, which worked great. But if it's making you so tired, try taking it before bedtime. I totally understand being so backed up that it hurts your ribs, though. At that point, you really have to try your damnedest to get it out.
First off alot of antidepressants cause nausea, and with u being on the pain meds as well even can cause nausea by them self so in my opinion u should talk to your pcp and let them no that what u posted to us they probably need to adjust your meds, were u on the pain meds first? Just trying to figure if it's the lexapro alone... for I toke antidepressants and most of them made me nauseated but not for this long, and I din't sleep 12 yrs..I think this is something u should bring to your doctors attention asap... good luck and GOD BLESS...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2011 • 3 answers
My pain management doctor has me on oxycottin 40 mg 2 times a day and oxycodone 15 mg 3 times a day?
Posted 18 Jan 2013 • 2 answers
Posted 7 Jan 2015 • 3 answers
Posted 7 Apr 2015 • 4 answers
Posted 30 Jun 2016 • 3 answers